default search action
"Topologies for the Continuous Representability of All Continuous Total ..."
Gianni Bosi, Magalì E. Zuanon (2021)
- Gianni Bosi, Magalì E. Zuanon:
Topologies for the Continuous Representability of All Continuous Total Preorders. J. Optim. Theory Appl. 188(2): 420-431 (2021)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.